MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.clinme.2024.100217

Медицинская библиотека · Clinical medicine (London, England) · 2024

Statin-induced, immune-mediated necrotising myopathy triggered by malignancy successfully treated with immunosuppression.

Abouelazm Ahmed, Philops Kirollos, Amine Amr, Golam Yahia

Клинический случайСтатьяПеревод в очереди

Аннотация

Statin-induced immune-mediated necrotising myopathy (IMNM) is an inflammatory myopathy that can present as proximal muscle weakness and, in some cases, as dysphagia and respiratory distress. In this report, we present a case of statin-induced IMNM in a 78-year-old male. The patient had significantly high levels of creatinine kinase and myoglobinuria and experienced gradual weakness in the proximal muscles for 1 month after initiating a 20 mg dose of Atorvastatin 10 months before admission. Rapid clinical improvement was observed with the use of high-dose glucocorticoids in conjunction with methotrexate.

Для цитирования: Abouelazm Ahmed, Philops Kirollos, Amine Amr, Golam Yahia. Statin-induced, immune-mediated necrotising myopathy triggered by malignancy successfully treated with immunosuppression.. Clinical medicine (London, England). 2024. DOI: 10.1016/j.clinme.2024.100217.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.